# SDR SWAA2020081000926

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS807 LBL21 WL157. / REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT ACB BS 727 - BS 847 LBL 21 WL 157 PER SRM 51-40-02-0G-0; SRM 53-00-53-1A-2; 51-10-02; SRM 53-60-53-01-02 AND BOEING DRAWING 146A7500 ITEM # 7532037.
